# SDR CALA2018062101448

- Difficulty date: June 10, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 77,261 hours, 29,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5323039820001
- Condition: Corroded
- Location: Frame 29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FISH PLATE BETWEEN STRINGERS 42 AND 43R,  FRAME 29, IN THE FWD CARGO BILGE.  REMOVED & REPLACED THE FISH PLATE IAW SRM 51-72-11-911-001, PERFORMED ROTO PROBE IAW NTM 51-10-0 1, NO DEFECTS FOUND.  RESTORED PROTECTIVE FINISH IAW SRM 51-75 -12-911-002, 51-43-00-001, AND  ER5100R01017 REV E.
